The Dirichlet Series of Infinite Order in the Whole Plane

GUO Ha-iyan, LIU Su-hong, TIAN Hong-gen

PDF(103 KB)
PDF(103 KB)
Journal of Shihezi University ›› 2008, Vol. 26 ›› Issue (4) : 527-528.

The Dirichlet Series of Infinite Order in the Whole Plane

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. {{journal.qiKanMingCheng_EN}}. 2008, 26(4): 527-528

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(103 KB)

Accesses

Citation

Detail

Sections
Recommended

/